Alert archive / Kansas / Wind Chill Advisories in 2011

Wind Chill Advisory 1, NWS Goodland, KS

January 1, 201113 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado

NWS Goodland, KS issued this wind chill advisory at Jan 1, 2011, 3:56 PM CST for 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Jan 1, 2011, 11:00 PM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 3:56 PM CST (21:56 UTC)
In effect from
Jan 1, 2011, 11:00 PM CST
Expired
Jan 2, 2011, 9:20 AM CST
In force
10 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE

The radar

The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS43 KGLD 012156
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
256 PM MST SAT JAN 1 2011

...VERY COLD TEMPERATURES EXPECTED OVERNIGHT...

.TEMPERATURES WILL ONCE AGAIN DROP TO AROUND ZERO OVERNIGHT AS
SKIES CLEAR. WESTERLY WINDS OF 5 TO 10 MPH WILL PRODUCE DANGEROUS
WIND CHILLS OVERNIGHT AND EARLY SUNDAY MORNING.

COZ090>092-KSZ001>003-013>015-027>029-041-042-NEZ079>081-021230-
/O.NEW.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND...
COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI...BENKELMAN...TRENTON...MCCOOK
256 PM MST SAT JAN 1 2011 /356 PM CST SAT JAN 1 2011/

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM MST /11 PM CST/ THIS
EVENING TO 9 AM MST /10 AM CST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 10 PM MST /11 PM CST/ THIS
EVENING TO 9 AM MST /10 AM CST/ SUNDAY. 



* TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES
  BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE.


* OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES
  CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN SUCH
  AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO FROSTBITE
  IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT...DRESS IN
  LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT COVERS YOUR
  EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP PETS INSIDE IF
  POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS AVAILABLE.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN.  MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$

JRM
4 follow-up statements
113 
WWUS43 KGLD 020004
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
504 PM MST SAT JAN 1 2011

...VERY COLD TEMPERATURES EXPECTED OVERNIGHT...

.TEMPERATURES WILL ONCE AGAIN DROP TO AROUND ZERO OVERNIGHT AS
SKIES CLEAR. WEST WINDS AROUND 10 MPH WILL PRODUCE DANGEROUS WIND
CHILLS OVERNIGHT AND EARLY SUNDAY MORNING.

KSZ004-016-020815-
/O.EXA.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/
NORTON-GRAHAM-
INCLUDING THE CITIES OF...NORTON...HILL CITY
604 PM CST SAT JAN 1 2011

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM
CST SUNDAY. 

* TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES 
  BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. 

* OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES 
  CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN 
  SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO 
  FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT...
  DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT 
  COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP 
  PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS 
  AVAILABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN.  MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$

COZ090>092-KSZ001>003-013>015-027>029-041-042-NEZ079>081-020815-
/O.CON.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN-
THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-
HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...GOODLAND...
COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...
LEOTI...BENKELMAN...TRENTON...MCCOOK
504 PM MST SAT JAN 1 2011 /604 PM CST SAT JAN 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM MST /11 PM
CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM MST /11 PM
CST/ THIS EVENING TO 9 AM MST /10 AM CST/ SUNDAY. 

* TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 20 DEGREES 
  BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE. 

* OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES 
  CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN 
  SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO 
  FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT...
  DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT 
  COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP 
  PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS 
  AVAILABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN.  MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
290 
WWUS43 KGLD 020240
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
740 PM MST SAT JAN 1 2011

...VERY COLD TEMPERATURES EXPECTED OVERNIGHT...

.TEMPERATURES WILL DROP BELOW ZERO OVER MOST OF THE TRI-STATE AREA
TONIGHT. SOME LOCATIONS IN EASTERN COLORADO ARE ALREADY BELOW
ZERO. WEST WINDS AROUND 10 MPH WILL PRODUCE DANGEROUS WIND CHILLS
THROUGH EARLY SUNDAY MORNING.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021045-
/O.CON.KGLD.WC.Y.0001.110102T0500Z-110102T1600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
740 PM MST SAT JAN 1 2011 /840 PM CST SAT JAN 1 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM
CST/ SUNDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM
CST/ SUNDAY. 

* TIMING/DURATION...WIND CHILLS WILL DROP TO 15 TO 25 DEGREES
  BELOW ZERO AFTER MIDNIGHT AND WILL PERSIST THROUGH SUNRISE.

* OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES 
  CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN 
  SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO 
  FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... 
  DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT 
  COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP 
  PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS 
  AVAILABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO CREATE DANGEROUS WIND CHILLS OF MINUS 15 TO MINUS
25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN
30 MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT
TAKEN.  MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE
OUTDOORS.

&&

$$
884 
WWUS43 KGLD 020858
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
158 AM MST SUN JAN 2 2011

...VERY COLD TEMPERATURES WILL CONTINUE THROUGH THIS MORNING...

.TEMPERATURES NEAR ZERO TO 10 DEGREES BELOW ZERO WILL COMBINE
WITH WESTERLY WINDS AROUND 10 MPH TO PRODUCE DANGEROUS WIND CHILLS
THROUGH THE EARLY MORNING HOURS TODAY.

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021600-
/O.CON.KGLD.WC.Y.0001.000000T0000Z-110102T1600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
158 AM MST SUN JAN 2 2011 /258 AM CST SUN JAN 2 2011/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM
CST/ THIS MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST /10 AM
CST/ THIS MORNING. 

* TIMING/DURATION...WIND CHILLS OF 15 TO 25 DEGREES BELOW ZERO
  WILL CONTINUE THROUGH THIS MORNING.

* OTHER IMPACTS...THE COMBINATION OF WIND AND COLD TEMPERATURES 
  CAN RESULT IN RAPID HEAT LOSS FROM YOUR BODY. EXPOSED SKIN 
  SUCH AS YOUR FACE...EARS...NOSE AND FINGERS CAN SUCCUMB TO 
  FROSTBITE IF NOT ADEQUATELY PROTECTED. IF YOU VENTURE OUT... 
  DRESS IN LAYERS AND BE SURE TO WEAR GLOVES AND A HAT THAT 
  COVERS YOUR EARS. COLD TEMPERATURES ALSO IMPACT PETS...KEEP 
  PETS INSIDE IF POSSIBLE OR ENSURE A WARM AND DRY SHELTER IS 
  AVAILABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT WIND WILL COMBINE WITH VERY COLD
AIR TEMPERATURES TO PRODUCE DANGEROUS WIND CHILLS OF MINUS 15 TO
MINUS 25 DEGREES FAHRENHEIT. FROST BITE CAN OCCUR IN LESS THAN 30
MINUTES...AND HYPOTHERMIA MAY OCCUR IF PRECAUTIONS ARE NOT TAKEN.
MAKE SURE YOU WEAR A HAT AND GLOVES IF YOU VENTURE OUTDOORS.

&&

$$
096 
WWUS43 KGLD 021520
WSWGLD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GOODLAND KS
820 AM MST SUN JAN 2 2011


COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021630-
/O.CAN.KGLD.WC.Y.0001.000000T0000Z-110102T1600Z/
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON...
CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON...
GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...
QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK
820 AM MST SUN JAN 2 2011 /920 AM CST SUN JAN 2 2011/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS WILL CONTINUE TO IMPROVE THIS MORNING AND ARE NO
LONGER EXPECTED TO FALL BELOW 15 DEGREES BELOW ZERO. THEREFORE THE
WIND CHILL ADVISORY IS CANCELLED.

$$

JRM

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 12:12 PM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Jan 1, 12:12 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GOODLAND KS
1112 AM MST SAT JAN 1 2011

.UPDATE...
1111 AM MST SAT JAN 1 2011

DESPITE SNOWPACK...THE COMBINATION OF CLEAR SKIES AND A
MODERATING AIRMASS ALOFT HAVE SUPPORTED TEMPERATURES THIS MORNING
WARMING QUICKER THAN PREVIOUSLY EXPECTED. BASED ON CURRENT
TRENDS...AND LATEST RUC I HAVE INCREASED TEMPERATURES ACROSS THE
CWA 2-5 DEGREES. NO OTHER CHANGES WERE MADE TO THE FORECAST DURING
THIS UPDATE.

DR
&&

.DISCUSSION...
206 AM MST SAT JAN 1 2011

HAVE MODIFIED THE HIGHLIGHT SLIGHTLY TO KEEP A WIND CHILL
ADVISORY GOING THROUGH MID MORNING ACROSS THE ENTIRE FORECAST
AREA.

FORECAST CONCERNS ARE WIND CHILLS THIS MORNING AND AGAIN EARLY
SUNDAY MORNING AS OVERNIGHT LOW TEMPERATURES REMAIN VERY COLD
OVER THE SNOWCOVER.

WITH WIND SPEEDS SOMEWHAT LOWER THAN EXPECTED ALONG WITH AN AREA
OF CLOUDS OVER THE NORTHERN SECTIONS OF THE FORECAST AREA THIS
MORNING...WIND CHILL VALUES HAVE NOT DROPPED AS LOW AS PREVIOUSLY
EXPECTED. HAVE THEREFORE REPLACED THE WIND CHILL WARNING WITH A
WIND CHILL ADVISORY FOR YUMA COUNTY. HAVE ALSO KEPT THE WIND CHILL
ADVISORY GOING THROUGH MID MORNING FOR THE REMAINDER OF THE
FORECAST AREA SINCE THERE ARE A FEW LOCATIONS UNDER AREAS OF CLEAR
SKIES MEETING CRITERIA AND COULD EASILY SEE SOME OF THE SKY COVER
CLEARING BY SUNRISE WITH A LARGER PORTION OF THE FORECAST AREA
MEETING WIND CHILL ADVISORY CRITERIA.

EXPECT LESS CLOUD COVER SUNDAY MORNING...BUT ALSO EXPECT LESS
WIND. FEEL THE POTENTIAL FOR REACHING WIND CHILL ADVISORY
CRITERIA EARLY SUNDAY MORNING IS LOWER AND IT WOULD BE A
BORDERLINE EVENT AT BEST. HOWEVER...WITH MOSTLY CLEAR SKIES AND
LIGHT WINDS OVER FRESH SNOW COVER THAT WILL NOT HAVE THE
OPPORTUNITY TO MELT TODAY...COULD EASILY SEE LOWS DROP BELOW ZERO
WITH WIND CHILLS APPROACHING 15 BELOW ZERO.

WESTERLY FLOW IS IN PLACE OVER THE ROCKIES AND HIGH PLAINS FROM
SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. WITH SOME VERSION OF
MOSTLY WESTERLY WINDS ACROSS THE REGION...EXPECT HIGH TEMPERATURES
TO START WARMING BACK UP INTO THE 30S BETWEEN SUNDAY AND TUESDAY
TO BEGIN MELTING SOME OF THE SNOW COVER ACROSS THE AREA. HIGH
TEMPERATURES BY THE LATTER PART OF THE WEEK COULD REACH INTO THE
LOWER 40S ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. WITH A
LACK OF ANY WELL DEVELOPED SYSTEMS MOVING EAST OF THE ROCKIES
DURING THE FORECAST PERIOD...EXPECT CONDITIONS TO REMAIN DRY.

LOCKHART
&&

.AVIATION...
1014 AM MST SAT JAN 1 2011

FOR 18Z TAFS...VFR CONDITIONS EXPECTED AT BOTH KGLD AND KMCK THROUGH
THE TAF PERIOD. WITH THE SURFACE LOW AND ASSOCIATED STRONG PRESSURE
GRADIENT NOW WELL NORTH OF THE TERMINALS...PREVAILING WINDS WILL BE
BELOW 12 KTS THROUGH THE PERIOD. WINDS WILL BACK SLIGHTLY AND TAKE
ON MORE OF A SOUTHERLY COMPONENT AS A SURFACE HIGH SOUTH OF THE
TERMINALS MOVES EASTWARD.

CJS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jan 1, 10:07 AM CST, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GOODLAND KS
907 AM MST SAT JAN 1 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
907 AM MST SAT JAN 1 2011 /1007 AM CST SAT JAN 1 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 3:23 AM CSTWind Chill AdvisoryGLDCheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more11 days

Nearby

Wind Chill Advisories in Kansas, 2011Wind Chill Advisories in Nebraska, 2011Wind Chill Advisories in Colorado, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.